# SDR AUS20040426

- Difficulty date: May 18, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FIRST OFFICER'S NR 1 WINDOW OUTER PANE SHATTERED ALONG WITH ARCING FROM THE WINDSCREEN.
